# SDR CA050128007

- Difficulty date: November 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 43,386 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOOSE RIVETS ATTACHING CENTER FLAP HINGE BRACKET TO IB AND OB PORTIONS OF FORE FLAP ASSY.  HIDDEN PROBLEM DOES NOT REALLY SHOW UP UNTILL YOU TAKE THE FLAP OFF.  FORE FLAP DISASSEMBLED AND RIVETS REPLACED WITH NEW.
